Some Comments on the Reply by Saez and the Article by Homburg [Comparing Elasticities-Based Optimal Income Tax Formulas] [An Axiomatic Proof of Mirrlees' Formula]
John T Revesz
Public Finance = Finances publiques, 1998, vol. 53, issue 3-4, 486-88
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:pfi:pubfin:v:53:y:1998:i:3-4:p:486-88
Access Statistics for this article
More articles in Public Finance = Finances publiques
Series data maintained by Christopher F. Baum ().